MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36719
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being retracted.A radio frequency ablation procedure was being performed on a hepatic tumor.Ablation was performed with this leveen standard.The physician had a difficult time attempting to close the array after the ablation.After multiple attempts at closing the array and applying a large amount of strength the physician was able to retract the array and remove from the patient.There were no patient complications and the patient was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: visual inspection revealed that only the electrode was returned for analysis.Residues were observed on the tines.No visual damages defects were observed on the electrode, handle.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.
 
Event or Problem Description

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8889517
Report Number2134265-2019-09502
Device Sequence Number16201546
Product Code GEI
UDI-Device Identifier08714729300618
UDI-Public08714729300618
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number36719
Device Catalogue Number36719
Device Lot Number0023296880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1